Alert archive / Iowa / Wind Advisories in 2022
Wind Advisory 10, NWS Quad Cities, IA
NWS Quad Cities, IA issued this wind advisory at Dec 2, 2022, 2:52 AM CST for 13 counties in Illinois; 21 counties in Iowa; Clark County, Scotland County, Missouri. It took effect at Dec 2, 2022, 6:00 PM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2022, 2:52 AM CST (08:52 UTC)
- In effect from
- Dec 2, 2022, 6:00 PM CST
- Expired
- Dec 3, 2022, 5:00 AM CST
- In force
- 11 hr
- Issued by
- NWS Quad Cities, IA
All 36 counties
Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Des Moines County, IA, Dubuque County, IA, Henry County, IA, Iowa County, IA, Jackson County, IA, Jefferson County, IA, Johnson County, IA, Jones County, IA, Keokuk County, IA, Lee County, IA, Linn County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Van Buren County, IA, Washington County, IA, Bureau County, IL, Carroll County, IL, Hancock County, IL, Henderson County, IL, Henry County, IL, Jo Daviess County, IL, McDonough County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Stephenson County, IL, Warren County, IL, Whiteside County, IL, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 41 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.9 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2299 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 465 m²/s²
- 0-3 km storm-relative helicity
- 743 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
863 WWUS73 KDVN 020852 NPWDVN URGENT - WEATHER MESSAGE National Weather Service Quad Cities IA IL 252 AM CST Fri Dec 2 2022 IAZ040>042-051>053-063>065-067-076>078-087>089-098-099-MOZ009-010- 021800- /O.NEW.KDVN.WI.Y.0010.221203T0000Z-221203T0900Z/ Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Iowa-Johnson-Cedar- Muscatine-Keokuk-Washington-Louisa-Jefferson-Henry IA-Des Moines- Van Buren-Lee-Scotland-Clark- Including the cities of Independence, Manchester, Dubuque, Vinton, Cedar Rapids, Anamosa, Marengo, Iowa City, Tipton, Muscatine, Sigourney, Washington, Wapello, Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, Memphis, and Kahoka 252 AM CST Fri Dec 2 2022 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM CST SATURDAY... * WHAT...West to northwest winds 25 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of east central, northeast and southeast Iowa and northeast Missouri. * WHEN...From 6 PM this evening to 3 AM CST Saturday. * IMPACTS...The strong winds will lead to difficult travel conditions, especially for high profile vehicles. Unsecured objects including holiday decorations may be blown around. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IAZ054-066-068-ILZ001-002-007-009-015>018-024>026-034-035-021800- /O.NEW.KDVN.WI.Y.0010.221203T0200Z-221203T1100Z/ Jackson-Clinton-Scott-Jo Daviess-Stephenson-Carroll-Whiteside- Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-Warren- Hancock-McDonough- Including the cities of Maquoketa, Clinton, Davenport, Bettendorf, Galena, Freeport, Mount Carroll, Sterling, Moline, Rock Island, Geneseo, Princeton, Hennepin, Aledo, Oquawka, Monmouth, Carthage, and Macomb 252 AM CST Fri Dec 2 2022 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM CST SATURDAY... * WHAT...West to northwest winds 25 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of north central, northwest and west central Illinois and east central Iowa. * WHEN...From 8 PM this evening to 5 AM CST Saturday. * IMPACTS...The strong winds will lead to difficult travel conditions, especially for high profile vehicles. Unsecured objects including holiday decorations may be blown around. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Uttech
5 follow-up statements
288 WWUS73 KDVN 021628 NPWDVN URGENT - WEATHER MESSAGE National Weather Service Quad Cities IA IL 1028 AM CST Fri Dec 2 2022 IAZ040>042-051>053-063>065-067-076>078-087>089-098-099-MOZ009-010- 030030- /O.CON.KDVN.WI.Y.0010.221203T0000Z-221203T0900Z/ Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Iowa-Johnson-Cedar- Muscatine-Keokuk-Washington-Louisa-Jefferson-Henry IA-Des Moines- Van Buren-Lee-Scotland-Clark- Including the cities of Independence, Manchester, Dubuque, Vinton, Cedar Rapids, Anamosa, Marengo, Iowa City, Tipton, Muscatine, Sigourney, Washington, Wapello, Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, Memphis, and Kahoka 1028 AM CST Fri Dec 2 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM CST SATURDAY... * WHAT...West to northwest winds 25 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of east central, northeast and southeast Iowa and northeast Missouri. * WHEN...From 6 PM this evening to 3 AM CST Saturday. * IMPACTS...The strong winds will lead to difficult travel conditions, especially for high profile vehicles. Unsecured objects including holiday decorations may be blown around. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IAZ054-066-068-ILZ001-002-007-009-015>018-024>026-034-035-030030- /O.CON.KDVN.WI.Y.0010.221203T0200Z-221203T1100Z/ Jackson-Clinton-Scott-Jo Daviess-Stephenson-Carroll-Whiteside- Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-Warren- Hancock-McDonough- Including the cities of Maquoketa, Clinton, Davenport, Bettendorf, Galena, Freeport, Mount Carroll, Sterling, Moline, Rock Island, Geneseo, Princeton, Hennepin, Aledo, Oquawka, Monmouth, Carthage, and Macomb 1028 AM CST Fri Dec 2 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM CST SATURDAY... * WHAT...West to northwest winds 25 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of north central, northwest and west central Illinois and east central Iowa. * WHEN...From 8 PM this evening to 5 AM CST Saturday. * IMPACTS...The strong winds will lead to difficult travel conditions, especially for high profile vehicles. Unsecured objects including holiday decorations may be blown around. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
428 WWUS73 KDVN 022029 NPWDVN URGENT - WEATHER MESSAGE National Weather Service Quad Cities IA IL 229 PM CST Fri Dec 2 2022 IAZ040>042-051>053-063>065-067-076>078-087>089-098-099-MOZ009-010- 030430- /O.CON.KDVN.WI.Y.0010.221203T0000Z-221203T0900Z/ Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Iowa-Johnson-Cedar- Muscatine-Keokuk-Washington-Louisa-Jefferson-Henry IA-Des Moines- Van Buren-Lee-Scotland-Clark- Including the cities of Independence, Manchester, Dubuque, Vinton, Cedar Rapids, Anamosa, Marengo, Iowa City, Tipton, Muscatine, Sigourney, Washington, Wapello, Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, Memphis, and Kahoka 229 PM CST Fri Dec 2 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM CST SATURDAY... * WHAT...West to northwest winds 25 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of east central, northeast and southeast Iowa and northeast Missouri. * WHEN...From 6 PM this evening to 3 AM CST Saturday. * IMPACTS...The strong winds will lead to difficult travel conditions, especially for high profile vehicles. Unsecured objects including holiday decorations may be blown around. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IAZ054-066-068-ILZ001-002-007-009-015>018-024>026-034-035-030430- /O.CON.KDVN.WI.Y.0010.221203T0200Z-221203T1100Z/ Jackson-Clinton-Scott-Jo Daviess-Stephenson-Carroll-Whiteside- Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-Warren- Hancock-McDonough- Including the cities of Maquoketa, Clinton, Davenport, Bettendorf, Galena, Freeport, Mount Carroll, Sterling, Moline, Rock Island, Geneseo, Princeton, Hennepin, Aledo, Oquawka, Monmouth, Carthage, and Macomb 229 PM CST Fri Dec 2 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM CST SATURDAY... * WHAT...West to northwest winds 25 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of north central, northwest and west central Illinois and east central Iowa. * WHEN...From 8 PM this evening to 5 AM CST Saturday. * IMPACTS...The strong winds will lead to difficult travel conditions, especially for high profile vehicles. Unsecured objects including holiday decorations may be blown around. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
712 WWUS73 KDVN 030116 NPWDVN URGENT - WEATHER MESSAGE National Weather Service Quad Cities IA IL 716 PM CST Fri Dec 2 2022 IAZ040>042-051>053-063>065-067-076>078-087>089-098-099-MOZ009-010- 030900- /O.CON.KDVN.WI.Y.0010.000000T0000Z-221203T0900Z/ Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Iowa-Johnson-Cedar- Muscatine-Keokuk-Washington-Louisa-Jefferson-Henry IA-Des Moines- Van Buren-Lee-Scotland-Clark- Including the cities of Independence, Manchester, Dubuque, Vinton, Cedar Rapids, Anamosa, Marengo, Iowa City, Tipton, Muscatine, Sigourney, Washington, Wapello, Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, Memphis, and Kahoka 716 PM CST Fri Dec 2 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY... * WHAT...West to northwest winds 25 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of east central, northeast and southeast Iowa and northeast Missouri. * WHEN...From 6 PM this evening to 3 AM CST Saturday. * IMPACTS...The strong winds will lead to difficult travel conditions, especially for high profile vehicles. Unsecured objects including holiday decorations may be blown around. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IAZ054-066-068-ILZ001-002-007-009-015>018-024>026-034-035-030930- /O.CON.KDVN.WI.Y.0010.221203T0200Z-221203T1100Z/ Jackson-Clinton-Scott-Jo Daviess-Stephenson-Carroll-Whiteside- Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-Warren- Hancock-McDonough- Including the cities of Maquoketa, Clinton, Davenport, Bettendorf, Galena, Freeport, Mount Carroll, Sterling, Moline, Rock Island, Geneseo, Princeton, Hennepin, Aledo, Oquawka, Monmouth, Carthage, and Macomb 716 PM CST Fri Dec 2 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM CST SATURDAY... * WHAT...West to northwest winds 25 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of north central, northwest and west central Illinois and east central Iowa. * WHEN...From 8 PM this evening to 5 AM CST Saturday. * IMPACTS...The strong winds will lead to difficult travel conditions, especially for high profile vehicles. Unsecured objects including holiday decorations may be blown around. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
862 WWUS73 KDVN 030903 NPWDVN URGENT - WEATHER MESSAGE National Weather Service Quad Cities IA IL 303 AM CST Sat Dec 3 2022 IAZ040>042-051>053-063>065-067-076>078-087>089-098-099-MOZ009-010- 031015- /O.EXP.KDVN.WI.Y.0010.000000T0000Z-221203T0900Z/ Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Iowa-Johnson-Cedar- Muscatine-Keokuk-Washington-Louisa-Jefferson-Henry IA-Des Moines- Van Buren-Lee-Scotland-Clark- Including the cities of Independence, Manchester, Dubuque, Vinton, Cedar Rapids, Anamosa, Marengo, Iowa City, Tipton, Muscatine, Sigourney, Washington, Wapello, Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, Memphis, and Kahoka 303 AM CST Sat Dec 3 2022 ...WIND ADVISORY WILL EXPIRE AT 3 AM CST EARLY THIS MORNING... Wind gusts have fallen below 45 mph, so the Wind Advisory has been allowed to expire. Northwest winds of 15 to 25 mph with gusts up to 35 mph will continue through the mid morning. $$ IAZ054-066-068-ILZ001-002-007-009-015>018-024>026-034-035-031100- /O.CON.KDVN.WI.Y.0010.000000T0000Z-221203T1100Z/ Jackson-Clinton-Scott-Jo Daviess-Stephenson-Carroll-Whiteside- Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-Warren- Hancock-McDonough- Including the cities of Maquoketa, Clinton, Davenport, Bettendorf, Galena, Freeport, Mount Carroll, Sterling, Moline, Rock Island, Geneseo, Princeton, Hennepin, Aledo, Oquawka, Monmouth, Carthage, and Macomb 303 AM CST Sat Dec 3 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM CST EARLY THIS MORNING... * WHAT...West to northwest winds 25 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of north central, northwest and west central Illinois and east central Iowa. * WHEN...From 8 PM this evening to 5 AM CST Saturday. * IMPACTS...The strong winds will lead to difficult travel conditions, especially for high profile vehicles. Unsecured objects including holiday decorations may be blown around. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Uttech
529 WWUS73 KDVN 031103 NPWDVN URGENT - WEATHER MESSAGE National Weather Service Quad Cities IA IL 503 AM CST Sat Dec 3 2022 IAZ054-066-068-ILZ001-002-007-009-015>018-024>026-034-035-031215- /O.EXP.KDVN.WI.Y.0010.000000T0000Z-221203T1100Z/ Jackson-Clinton-Scott-Jo Daviess-Stephenson-Carroll-Whiteside- Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-Warren- Hancock-McDonough- Including the cities of Maquoketa, Clinton, Davenport, Bettendorf, Galena, Freeport, Mount Carroll, Sterling, Moline, Rock Island, Geneseo, Princeton, Hennepin, Aledo, Oquawka, Monmouth, Carthage, and Macomb 503 AM CST Sat Dec 3 2022 ...WIND ADVISORY HAS EXPIRED... Wind gusts have fallen below 45 mph, so the Wind Advisory has been allowed to expire. Northwest winds of 15 to 25 mph with gusts up to 35 mph will continue through the mid morning. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this wind advisory went out at Dec 1, 10:35 PM CST, 4 hours 17 minutes earlier.
Area forecast discussion, Dec 1, 10:35 PM CST, 4 hours 17 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 1035 PM CST Thu Dec 1 2022 ...06Z AVIATION UPDATE... .SYNOPSIS... Issued at 220 PM CST Thu Dec 1 2022 A quiet, cool afternoon was unfolding across all of eastern Iowa, northwest Illinois and far northeast Missouri. Skies featured plenty of sunshine for most, with patches of clouds found across southeast Iowa and northeast Missouri. 18z surface analysis depicted broad high pressure over southern Illinois and Indiana, with a warm front stretching from western South Dakota into western Missouri. Temperatures as of 200p ranged from 34 in Dubuque to 40 in the Quad Cities. Over the western CONUS, mid-level water vapor imagery depicted a vigorous shortwave moving on to the coast. This shortwave will be the driver of our weather over the next 24-36 hours. && .SHORT TERM...(This Evening through Friday) Issued at 220 PM CST Thu Dec 1 2022 [Key Messages] 1) Mild and windy Friday afternoon with winds gusting near 40 MPH 2) Strong cold front Friday evening brings crashing temperatures and very strong winds with gusts near 50 MPH Friday night [Discussion] The aforementioned shortwave will quickly move east over the next 12 hours, and is progged to be positioned over the eastern Rockies Friday morning. Strong cyclonic vorticity advection and the presence of a equatorial jet entrance region with increased divergence will help surface low pressure develop and quickly strengthen over eastern Wyoming Friday, with a quick trek up to the Great Lakes by Friday evening. Accompanying this surface low will be another strong cold front, which is progged to arrive across the area Friday evening. Ahead of the front, we will be seeing dry conditions with periods of breezy to very gusty winds. Gusts around 25-30 MPH this afternoon will subside briefly this evening as surface temps cool and cut off the boundary layer, but are expected to quickly restrengthen by Friday morning as temperatures warm. There is quite a bit of uncertainty as to how gusty it will get Friday afternoon, as we will be dealing with quite a bit of cloud cover and increasing low- level stratus. This is likely to hamper mixing a bit, keeping us from tapping into the 40-50 kt LLJ. Currently have around 30-40 MPH for peak gusts tomorrow afternoon area-wide. If there is an area that would have the best chance to see gusts near 45 MPH, it would be along and south of Hwy 34 which will have better potential to tap into the LLJ and where the core of winds aloft will be stronger. Speaking of temperatures, it will be a tricky forecast with the increasing cloud cover. Have lowered highs a few degrees in this fcst, but still have highs ranging from the upper 40s along Hwy 20 to mid 50s from southeast Iowa to west central Illinois. Despite the strong forcing with the cold front, precip chances remain low as deeper moisture will be focused more towards the east of the Mississippi River. Here, slight POPs have been maintained from the previous forecast. .LONG TERM...(Friday Night through Thursday) Issued at 220 PM CST Thu Dec 1 2022 [Key Messages] 1) Cooler temperatures and mainly dry weather favored for the long term 2) Only slight chances of precipitation mid next week [Discussion] Friday Night through Saturday Night... The cold front will pass across the area with very strong winds and CAA accompanying it. Forecast soundings continued to hint at mixing to around 900 hPa, with a strong 50 kt 925-850 hPa jet just behind the front. Maintained potential for winds to gust around 45-50 MPH at times mid Friday evening through Saturday morning. Encourage anyone with lose outdoor items, especially Christmas decorations, to tied them down in preparation for the winds. Those driving on north to south roads should also use caution. High confidence a wind advisory will be likely Friday night. Saturday will be an exact repeat of Wednesday with highs only climbing into the 20s and 30s, with overnight lows in the teens to low 20s. Wind chills will be in the teens during the daytime, and will fall into the single digits Saturday night. High pressure will keep us dry. Sunday through Monday... Southerly surface flow and zonal flow aloft will return to the area, allowing temperatures to climb back to near normal values for early December. Look for highs Sunday and Monday in the upper 30s to low 40s, with overnight lows in the upper teens to upper 20s. Skies will feature increasing clouds Sunday night into Monday with increasing moisture aloft and several weak shortwaves rotating over the area around an upper level low across southern Canada. Monday Night on... Another cold front is progged to swing across the area Monday evening, with potential to bring a chance of rain and snow showers across the area. Confidence in this is low, as model trends have been further south in latest runs. What is higher confidence, is a return of much cooler weather heading into the middle of next week. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1030 PM CST Thu Dec 1 2022 VFR conditions expected into mid morning Friday (15z) with LLWS due to a strong LLJ. Winds will be gusty from a southerly direction through Friday. By Friday PM anticipate lower clouds with MVFR ceilings to develop as low level moisture increases ahead of an approaching cold front. This could lead to some patchy drizzle if ceilings drop below 2kft agl. A strong cold front will pass through the terminals after 00z through 04z with LLWS possible ahead of it. The followed by an abrupt wind shift to NW and a period of gustiness that could top 40-45 kts. VFR conditions should return to prominence within a few hours after the frontal passage. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Speck SHORT TERM...Speck LONG TERM...Speck AVIATION...McClure
Hazardous weather outlook, Dec 1, 2:48 PM CST, 12 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 248 PM CST Thu Dec 1 2022 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-022100- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 248 PM CST Thu Dec 1 2022 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT Strong south winds with gusts around 30 to 35 MPH will be possible through this evening. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Strong winds are expected Friday through Saturday morning. At this time, the strongest winds, with gusts to up 50 mph are most likely Friday night as another strong cold front moves through the region. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. PS
Nearby
Wind Advisories in Iowa, 2022Wind Advisories in Illinois, 2022Wind Advisories in Missouri, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.